# SDR SWIA200413130

- Difficulty date: April 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,005 hours, 31,515 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0469
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,645 hours, 8,391 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 45 FROM FLAPS 25 POSITION A FLAP DISAGREEMENT OCCURRED.  AIRSPEED AT TIME OF DISAGREEMENT WAS 130 KIAS.  REPLACED RIGHT I/B FLAP ACTUATOR WITH SERVICEABLE UNIT IAW AMM 27-50-07.  OPS CHECK GOOD.
